# SDR CALA2014080691755

- Difficulty date: August 3, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 98,930 hours, 15,494 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMER EEL STRIP INOPERATIVE JUST AFT OF DOOR 1 RT.  REPLACED EEL STRIP ON FLOOR AFT OF DR 1 RT, L901 IAW WDM 33-51-16 PG 1B IAW MM 33-50-99 TESTED OK.
